MathSciNet Relay Station
MathSciNet bibliographic data
MR846553 15A42 (15A24)
Thompson, Robert C. Proof of a conjectured exponential formula. Linear and Multilinear Algebra 19 (1986), no. 2, 187–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement